Nurofen for Children Suspension

NZ$16.99 NZ$14.99
Size
Quantity
DownUp
Add To Cart
Nurofen for children

Nurofen for Children Suspension

As your child grows up, fever, aches, and pains can happen all too often.

Nurofen for Children contains ibuprofen to effectively provide relief from fever, teething pain, toothaches, earaches, sore throats headaches body aches and cold and flu symptoms.

The strawberry and orange flavors are great tasting, sugar-free and color-free, and each bottle comes with an easy dosing syringe.

  • Starts to get to work in 15 minutes to relieve fever
  • Provides relief for up to 8 hours
  • Relieves cold and flu symptoms
  • Sugar-free formulation

 

Available in 100ml Strawberry, 200ml Strawberry or 200ml Orange

Ingredients: Nurofen for Children is Contains 200mg ibuprofen per 5mL dose. Contains sodium chloride and sodium saccharin. Sugar-free. Colour-free. Contains no aspirin, alcohol or aspartame

Dosage: Repeat dose every 8 hours as necessary with a maximum of 3 doses in 24 hours. Do not exceed stated dose.

  • 3 to 6 months (average weight 6 to 8kg), dose: 3 to 4 mL
  • 6 to 12 months (average weight 8 to 10 kg), dose: 4 to 5 mL
  • 1 to 3 years (average weight 10 to 14kg), dose: 5 to 7 mL
  • 3 to 5 years (average weight 14 to 18kg), dose: 7 to 9 mL
  • 5 to 7 years (average weight 18 to 22kg), dose: 9 to 11 mL
  • 7 to 9 years (average weight 22 to 28kg), dose: 11 to 14 mL
  • 9 to 12 years (average weight 28 to 40kg), dose: 14 to 20 mL
     

Do not take if you are allergic to diclofenac, aspirin or anti-inflammatory medicines.

NZ$16.99 NZ$14.99
Size
Quantity
DownUp
Add To Cart